MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 0203140513, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 03-jun-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 241ml.Flow rate: 5 ml/hr.Procedure: unknown.Cathplace: unknown.It was reported the device infused earlier than expected.The patient's portable infusion pump finished at 08:00 a.M.(b)(6) 2020 and the scheduled time for completion was (b)(6) 2020 at 11:30 a.M.There was no reported injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10121416
Report Number2026095-2020-00083
Device Sequence Number11340224
Product Code MEB
UDI-Device Identifier10680651135688
UDI-Public10680651135688
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2021
Device Model NumberC270050
Device Catalogue Number101356804
Device Lot Number0203140513
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/04/2020
Patient Sequence Number1